# SDR ASOA2014071810895

- Difficulty date: June 23, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,719 hours, 10,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT, LBL9, BS 661+32 - 693 CORRODED IN SEVERAL AREAS.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R SET TRACK SEGMENT IAW AMM 53-00-49-000-801 & 53-00-49-400-801.
